Letter to the editors: “Quasiregular synthesis” (Differencial'nye Uravnenija 10 (1974), 598–605)
Differencialʹnye uravneniâ, Tome 11 (1975) no. 9
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_9_a22,
author = {M. M. Baitman},
title = {Letter to the editors: {{\textquotedblleft}Quasiregular} synthesis{\textquotedblright} {(Differencial'nye} {Uravnenija} 10 (1974), 598{\textendash}605)},
journal = {Differencialʹnye uravneni\^a},
pages = {1713},
year = {1975},
volume = {11},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_9_a22/}
}
M. M. Baitman. Letter to the editors: “Quasiregular synthesis” (Differencial'nye Uravnenija 10 (1974), 598–605). Differencialʹnye uravneniâ, Tome 11 (1975) no. 9. http://geodesic.mathdoc.fr/item/DE_1975_11_9_a22/